Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2712
Title: The Ablowitz-Ladik lattice system by means of the extended (G' / G)-expansion method
Authors: Aslan, İsmail
Aslan, İsmail
Izmir Institute of Technology. Mathematics
Keywords: Nonlinear equations
Ablowitz-Ladik lattice system
Extended (G′ / G)-expansion method
Lattice equation
Crystal lattices
Issue Date: Jul-2010
Publisher: Elsevier Ltd.
Source: Aslan, İ. (2010). The Ablowitz-Ladik lattice system by means of the extended (G′ / G)-expansion method. Applied Mathematics and Computation, 216(9), 2778-2782. doi:10.1016/j.amc.2010.03.124
Abstract: We analyzed the Ablowitz-Ladik lattice system by using the extended (G′ / G)-expansion method. Further discrete soliton and periodic wave solutions with more arbitrary parameters are obtained. We observed that some previously known results can be recovered by assigning special values to the arbitrary parameters. © 2010 Elsevier Inc. All rights reserved.
URI: http://doi.org/10.1016/j.amc.2010.03.124
http://hdl.handle.net/11147/2712
ISSN: 0096-3003
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2712.pdfMakale150.19 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

14
checked on Sep 18, 2021

WEB OF SCIENCETM
Citations

14
checked on Sep 18, 2021

Page view(s)

20
checked on Sep 24, 2021

Download(s)

16
checked on Sep 24, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.